# SDR GRAA9560

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1064T
- Make and model: Doug DC-9-15
- Aircraft serial: 45778
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT SOUTHWEST AERO TECHNOLOGIES, IN ROSWELL, NW, THE FORWARD EMERGENCY FLASHLIGHT WAS DISCOVERED TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY FLASHLIGHT.  THE EMERGENCY FLASHLIGHT OPERATIONALLY CHECKED NORMAL.  (M)
